Improved VL but not CD4
Dec 3, 2007
I started my meds in Aug and after 1 month my VL went from 100,000 to today at >50. My CD4 was at 120 and is still only at 160 and I have been on Sustiva and Truvada along with Dapsone to help prevent any possiblility to infect as I was under 200. Is it a concern to not see an improvement in the CD4 counts when my VL dropped so quickly? I am confused with these results.
Response from Dr. Holodniy
Your CD4 count is increasing and yours is not an unexpected level of increase afte one month of treatment. Another number to follow is the CD4 percent, which should also be increasing along with the absolute CD4 count.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Ear Infection After Oral Sex With No Protection Does It Mean I Have HIV
- Eye Floaters After Drinking Water Worried I Have HIV
- Groin Pain After Genital Rubbing Worried I Have HIV
- Itchy Red Spots After Sex With Stripper Sign Of HIV AIDS
- Loose Stool After Oral Sex On A Woman Does It Mean I Have HIV
- Pain In Balls After Genital Rubbing Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.